MathSciNet Relay Station
MathSciNet bibliographic data
MR101743 76.00
Kulikovskiĭ, A. G. Motions with homogeneous deformation in magnetic hydrodynamics. (Russian) Dokl. Akad. Nauk SSSR 120 1958 984–986.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 24 Aug 2017 07:02:25 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=42551ef0b736ff882be82d3e746dc3d0; path=/; expires=Thu, 12-Jun-2031 07:02:25 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=86 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5a9 Wr6<ũ: S6IBl' lՑm+[$`Ng}>IdCn.3e&$;ޝ?_@j2Ϯ?{/s#xdIMK >2jRgt´鼮Ƅ'd"*P^L:-3`2'ᑞS RA{oH""cBixpVj~VsD9rsNvt?p`Õ6ۭa _܎/hpw#.n` կ$4sPp9Qtbjhϳ'X@Gzk+=W0fe>\`Sǯm6t~8;ui W\dqYB$}B d&',_@&$i;*11Jܤh t<Kq`@ Q=Zβ+Ґ n`R&Qw%>B+ Eގ5jm_n Ydfi6W 7GT!WS8jN X L60TMov*` Fx$Ԙ_ &^7Pu; <:ByIJxӳɬ&R56ʷC==6Pl zA93@"@,ʹC%6RU"ċXur@y+ U,j`o ݅D!Io e5 "sȶهd:JUb]* ba.g*B;JL{X4Rj4 u;50>gT̘d&l8؜n.7kmA#s1optM/j*}`f˨:M >LSyL|kK^mi /k0pnF=L{5 rSrk1 AQ%=ϲ Y\JL+ *=d)h V GY7αAn&ұKȉ纵V\&u(E]GHb7˧<!|V֕ ϮmWMpM"9] ۪<߷'ȧru峀lCU4Zl}!3˰^mϔ?nɾ?:ض_ a ?I^ 0